The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 34 NO.2 / (1999))
Convex Mappings in Several Complex Variables
Hidetaka Hamada, Gabriela Kohr,
Pages. 203-210
Abstract Let $B$ be the unit ball of $mathbf C^n$ with respect to an arbitrary norm. We will give a sufficient condition for a local diffeomorphism of $C^1$ class on
$B$ to be univalent and to have a convex image. Finally, we present an
application on the complex ellipsoid $B(p_1, ... , p_n)$, where $p_1, ... , p_n
geq 1$.
Contents 1. Introduction and preliminaries 2. Non-holomorphic case
Key words convexity, starlikeness, diffeomorphism
Mathmatical Subject Classification 32H, 30C45